# SDR R61A201312240197

- Difficulty date: December 24, 2012
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 7,938 hours, 7,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561103SP
- Condition: Corroded
- Location: Fuselage
- Part time: 7,938 hours, 7,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION ON LT OUTBOARD SEAT TRACK AT FS 236 TO FS 564.5.  MAINTENANCE REMOVED AND REPLACED LT OUTBD SEAT TRACK AT FS 236 TO 564.5. IAW BOMBDIER Q400 SRM 53-30-49, 51-40-10, 51-42-90, 51-42-05, 51-40-07 AND EO DHC-8-400-53-L01797.  AIRCRAFT IS STILL IN HEAVY CHECK.
